# SDR USAA070606

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKSIDE OF 178 BULKHEAD AT DEAD CENTER OF BULKHEAD FLOORLINE LEVEL, SUPPORT ANGLE CRACKED.  FAB'D NEW ANGLE & INSTALLED PER BOEING DWG 3-94762, DEFECT SIZE:  .25 INCH.
